# SDR SIMA20170716002

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 1,563 hours, 999 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKE -OFF ROLL AT APPROXIMATLY 80 KTS E1 TLA NOT TOGA.  E1 TOGA. PERFORMED AUTOTHROTTLE FUNCTION OP CHECK IAW AMM 22-31-00. OP CHECKS GOOD.  BRK OVERHEAT AFTER REJECTING TAKE-OFF. RIGHT NR 2 SIDE AMBER.  PERFORMED BRAKE OVERHEAT INSPECTION IAW 05-50-12-200-801. NO DEFECTS NOTED
